# SDR SWAA2013012811943

- Difficulty date: January 4, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40100J
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR BS 952 WL 300 LBL 16 IS BROKEN.  REMOVED AND REPLACED CONNECTOR D40100J PER SWPM 20-72-24 & WDM 33-51-22, 33-51-14 4631U 09JAN13 8052C 9JAN13 307 09JAN13 PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00-710-8.
